MathSciNet Relay Station
MathSciNet bibliographic data
MR2678604 65H05
Sharma, Janak Raj; Sharma, Rajni Modified Jarratt method for computing multiple roots. Appl. Math. Comput. 217 (2010), no. 2, 878–881.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement